# SDR AALA970191

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION TOP OF MAIN FLOORBEAM, STATION 380 RBL 40 AND RBL 65.  REMOVED CORROSION, REPAIRED AFFECTED AREAS WITH DOUBLERS PER SRM 53-10-07-2.  (M)
